# SDR ASAA2021033034476

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,181 hours, 11,037 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L 'PACK' ILLUMINATED ON RECALL. GROUNDED - YES.  BITE OF NR 1 CONTROLLER SHOWS TCV FAULT.  TEST OF CONTROLLER REF B737-800 AMM 21-61-20-400-801 PASS FAULT CLEARS AND OPS NORMAL.
